Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2009

An Extension of Yoshida, Imoto, Higuchi and Miyano Result

B. Onoghojobi

Journal of Mathematics and Statistics, Volume 5, Issue 4, pp. 283–286 · doi.org/10.3844/jmssp.2009.283.286

6,798 accesses4,012 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Different approaches to deal with dynamic model when it is studentized are presented. Approach: In this respect, the recursive formula for calculating state space in the canonical form. Results: The asymptotic distribution of their test under the linear system for the gene network and a studentized-dynamic linear model with Markov denoising switching for estimating time-dependent gene network structure were presented. A resultant studentized version for gene network state space model was obtained, as an improvement on the original model. Conclusion/Recommendations: The dynamic model with Markov switching for estimating time-dependent gene regulatory networks handled the problem of modeling change in an evolving time series. The studentized version incorporated the modeling change and test for heteroscedasticity.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Onoghojobi, B. (2009). An Extension of Yoshida, Imoto, Higuchi and Miyano Result. Journal of Mathematics and Statistics, 5(4), 283–286. https://doi.org/10.3844/jmssp.2009.283.286

Licence
© Science Publications
Issue
Volume 5, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
An Extension of Yoshida, Imoto, Higuchi and Miyano ResultJournal of Mathematics and Statistics · Volume 5, Issue 4 · pp. 283–286 · © Science PublicationsDownload